# SDR V0XD20211102002

- Difficulty date: October 15, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,664 hours, 22,158 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Part number: SH690375421
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE WALL SEAT RAIL IS CORRODED FROM F.S 907 TO F.S 977. CORRECTIVE ACTION: REMOVED AND REPLACED L/H WALL SEAT RAIL F.S. 907 TO F.S 977 (P/N: SH690-37542-1) IAW CRJ 900 AMM 53-00-49.
